MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534210
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Positioning Problem (3009)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a0401 captures the reportable event of a guide catheter and stent break.Imdrf device code a150207 captures the reportable event of failure to remove the broken stent.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary and naviflex rx delivery system was to be used in the bile duct to treat a bile duct stricture during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.The patient's anatomy was tight.During the procedure, the stent could not be deployed beyond the stricture in the correct place as the delivery catheter became disconnected.This resulted in the stent to be placed in the wrong position.The stent was attempted to be removed using grasping forceps; however, the stent fell to pieces.The broken stent was left inside the patient as it could not be fully retrieved.There were no patient complications reported as a result of this event.Note: no further information has been obtained despite good faith efforts.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19015304
Report Number3005099803-2024-01393
Device Sequence Number3809663
Product Code FGE
UDI-Device Identifier08714729787303
UDI-Public08714729787303
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUK
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534210
Device Catalogue Number3421
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown